# SDR 95ZZZX4483

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3037T
- Make and model: Slnsby T67M260
- Aircraft serial: 920640
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 12634041
- Condition: Defective
- Location: Oil Pressure
- Part time: 426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE SENDING UNIT FAILING TO GIVE CORRECT READINGS.  SUBMITTER RECOMMENDS TRYING A DIFFERENT MANUFACTURER.  SLINGSBY IPC, CHAPTER 55, FIGURE 5, ITEM NR 3.
